# SDR AALA2018051649038

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 52,147 hours, 21,606 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK, VISUAL ALERT INDICATION LAVATORY SMOKE OCCURRED, BUT NO CONDITION EXISTED FROM LAVATORY AFT LEFT LOCATION.   NO EVIDENCE OF TAMPERING OF SMOKE DETECTOR. SMOKE DETECTION TEST PASSED IAW AMM 26-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
